We obtain a dichotomy for
@article{PMIHES_2016__124__319_0, author = {Avila, A. and Crovisier, S. and Wilkinson, A.}, title = {Diffeomorphisms with positive metric entropy}, journal = {Publications Math\'ematiques de l'IH\'ES}, pages = {319--347}, publisher = {Springer Berlin Heidelberg}, address = {Berlin/Heidelberg}, volume = {124}, year = {2016}, doi = {10.1007/s10240-016-0086-4}, mrnumber = {3578917}, zbl = {1362.37017}, language = {en}, url = {https://www.numdam.org/articles/10.1007/s10240-016-0086-4/} }
TY - JOUR AU - Avila, A. AU - Crovisier, S. AU - Wilkinson, A. TI - Diffeomorphisms with positive metric entropy JO - Publications Mathématiques de l'IHÉS PY - 2016 SP - 319 EP - 347 VL - 124 PB - Springer Berlin Heidelberg PP - Berlin/Heidelberg UR - https://www.numdam.org/articles/10.1007/s10240-016-0086-4/ DO - 10.1007/s10240-016-0086-4 LA - en ID - PMIHES_2016__124__319_0 ER -
%0 Journal Article %A Avila, A. %A Crovisier, S. %A Wilkinson, A. %T Diffeomorphisms with positive metric entropy %J Publications Mathématiques de l'IHÉS %D 2016 %P 319-347 %V 124 %I Springer Berlin Heidelberg %C Berlin/Heidelberg %U https://www.numdam.org/articles/10.1007/s10240-016-0086-4/ %R 10.1007/s10240-016-0086-4 %G en %F PMIHES_2016__124__319_0
Avila, A.; Crovisier, S.; Wilkinson, A. Diffeomorphisms with positive metric entropy. Publications Mathématiques de l'IHÉS, Tome 124 (2016), pp. 319-347. doi : 10.1007/s10240-016-0086-4. https://www.numdam.org/articles/10.1007/s10240-016-0086-4/
[AC] Transitivity and topological mixing for
[An1] D. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Tr. Mat. Inst. Steklova, 90 (1967). | MR | Zbl
[Av] On the regularization of conservative maps, Acta Math., Volume 205 (2010), pp. 5-18 | DOI | MR | Zbl
[AB] Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms, Trans. Am. Math. Soc., Volume 364 (2012), pp. 2883-2907 | DOI | MR | Zbl
[ABW] Nonuniform center bunching and the genericity of ergodicity among
[ACW]
A. Avila, S. Crovisier and A. Wilkinson,
[BaBo] Removing zero Lyapunov exponents, Ergod. Theory Dyn. Syst., Volume 23 (2003), pp. 1655-1670 | DOI | MR | Zbl
[Boc1] Genericity of zero Lyapunov exponents, Ergod. Theory Dyn. Syst., Volume 22 (2002), pp. 1667-1696 | DOI | MR | Zbl
[Boc2]
[BoBo] Perturbation of the Lyapunov spectra of periodic orbits, Proc. Lond. Math. Soc., Volume 105 (2012), pp. 1-48 | DOI | MR | Zbl
[BV2] The Lyapunov exponents of generic volume-preserving and symplectic maps, Ann. Math., Volume 161 (2005), pp. 1423-1485 | DOI | MR | Zbl
[BFP] A remark on conservative diffeomorphisms, C. R. Math. Acad. Sci. Paris, Volume 342 (2006), pp. 763-766 | DOI | MR | Zbl
[BC] Récurrence et généricité, Invent. Math., Volume 158 (2004), pp. 33-104 | DOI | MR | Zbl
[BDP] A
[F] Anosov diffeomorphisms. Global analysis I, Proc. Symp. Pure Math., Volume 14 (1970), pp. 61-93 | DOI | MR | Zbl
[Ka] Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Publ. Math. Inst. Hautes Études Sci., Volume 51 (1980), pp. 137-173 | DOI | Numdam | MR | Zbl
[M] R. Mañé, Oseledec’s theorem from the generic viewpoint, in Proc. Int. Congress of Mathematicians (Warszawa, 1983), vol. 2, pp. 1259–1276. | MR | Zbl
[N] On codimension one Anosov diffeomorphisms, Am. J. Math., Volume 92 (1970), pp. 761-770 | DOI | MR | Zbl
[OU] Measure-preserving homeomorphisms and metrical transitivity, Ann. Math. (2), Volume 42 (1941), pp. 874-920 | DOI | MR | Zbl
[P] Characteristic Lyapunov exponents, and smooth ergodic theory, Usp. Mat. Nauk, Volume 32 (1977), pp. 55-112 (287) | MR | Zbl
[R] Genericity of nonuniform hyperbolicity in dimension 3, J. Mod. Dyn., Volume 6 (2012), pp. 121-138 | DOI | MR | Zbl
[RRTU] New criteria for ergodicity and nonuniform hyperbolicity, Duke Math. J., Volume 160 (2011), pp. 599-629 | DOI | MR | Zbl
[SW] Pathological foliations and removable zero exponents, Invent. Math., Volume 139 (2000), pp. 495-508 | DOI | MR | Zbl
[ST] Dominated splitting and Pesin’s entropy formula, Discrete Contin. Dyn. Syst., Volume 32 (2012), pp. 1421-1434 | DOI | MR | Zbl
[T1]
Cité par Sources :